RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 4, Pages 815–818 (Mi dan37968)  

MATHEMATICAL PHYSICS

Solvability of a nonlinear nonstationary boundary-value problem of magnetohydrodynamics in the spaces $W^{2,}_{px,} \vphantom{W}^1_t(Q_T)$, $p>1$, and $C^{2+\alpha,\vphantom{\alpha/2}}_{x} \vphantom{C}^{1+\alpha/2}_t(Q_T)$

Sh. Sakhaev

Institute of Mathematics and Mechanics, AS of KazSSR, Alma-Ata

Full text: PDF file (425 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. И. Смирнов
Received: 02.04.1973

Citation: Sh. Sakhaev, “Solvability of a nonlinear nonstationary boundary-value problem of magnetohydrodynamics in the spaces $W^{2,}_{px,} \vphantom{W}^1_t(Q_T)$, $p>1$, and $C^{2+\alpha,\vphantom{\alpha/2}}_{x} \vphantom{C}^{1+\alpha/2}_t(Q_T)$”, Dokl. Akad. Nauk SSSR, 213:4 (1973), 815–818

Citation in format AMSBIB
\Bibitem{Sak73}
\by Sh.~Sakhaev
\paper Solvability of a nonlinear nonstationary boundary-value problem of magnetohydrodynamics in the spaces $W^{2,}_{px,}\,\vphantom{W}^1_t(Q_T)$, $p>1$, and $C^{2+\alpha,\vphantom{\alpha/2}}_{x}\,\vphantom{C}^{1+\alpha/2}_t(Q_T)$
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 4
\pages 815--818
\mathnet{http://mi.mathnet.ru/dan37968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0339663}
\zmath{https://zbmath.org/?q=an:0298.76061}


Linking options:
  • http://mi.mathnet.ru/eng/dan37968
  • http://mi.mathnet.ru/eng/dan/v213/i4/p815

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019